# SDR 95ZZZW482

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3120
- Engine: Lyc ALF502R5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 216362035
- Condition: Cracked
- Location: Nr 2 Eng Fuel
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE FIRE LIGHT ILLUMINATED.  ENGINE SECURED.  FOUND THE RIGHT FUEL MANIFOLD CRACKED.  REPLACING BOTH FUEL MANIFOLDS.  (W)
